# SDR COMA0160631

- Difficulty date: August 20, 2001
- Submitted: August 23, 2001
- Operation: Air carrier
- Aircraft: N818CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7408
- Aircraft time: 2,272 hours, 2,162 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Handle
- Part number: 7455001
- Part serial: 0019
- Condition: Faulty
- Location: Cockpit
- Part time: 354 hours, 369 cycles
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT #5822. DESTINATION CVG, DURING DESCENT RECEIVED FLAP CAUTION MESSAGE AT 30 DEGREE FLAP POSITON, CREW DECLARED AN EMERGENCY AND LANDED SAFELY.REPLACED THE FLAP CONTROL HANDLE ASSEMBLY.
